# SDR CALA9801531

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NOSE GEAR RT TRUNNION FITTING AND CAP CORRODED.  THE STIFFENERS AND FITTING WERE REMOVED AND THE AREA WAS REPAIRED IAW SRM 51-10-2 AND 51-10-6.
